# SDR FDEA201511063499

- Difficulty date: November 6, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 24,359 hours, 13,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Repair
- Part number: A5327534120200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON MDCC FLOOR STRUCTURE CROSSBEAM FRAME 58, BETWEEN Y-450 & Y-953.  THE EXISTING REPAIR WAS EVALUATED & CRACK WAS FOUND IN REPAIR AREA.  REPAIRED THE CRACK EO 6-5100-7-5000 D1 PT 1.  THE REPAIR WAS CATEGORY A & WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 129.
